Yabancı otlarda herbisitlere dayanıklılık.


Tepe I., Nemli Y.

Yüzüncü Yıl Üniversitesi Tarım Bilimleri Dergisi *, vol.2, no.1, pp.158-178, 1992 (Peer-Reviewed Journal)

  • Publication Type: Article / Review
  • Volume: 2 Issue: 1
  • Publication Date: 1992
  • Journal Name: Yüzüncü Yıl Üniversitesi Tarım Bilimleri Dergisi *
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, Geobase, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.158-178